Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had accident and face injured. Scars getting bigger, blood clot in eye. CT scan showed normal. Concerned

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1982
Answered : 1021 Questions
hello! I had a accident in escalator and my face was injured. had some scars and marks but they are getting better... but my left eyes which was injured as well is still red... there is blood clot still exist.
would you please refer me any medicine to get rid of it please.

I had all checked up in hospital and even did ct scan as well. but doctors said everything is normal so just need to take rest.

it's been 6 days so I'm worried about my eye.. there is no pain or anything in eye but looking bad.

Posted Thu, 30 Aug 2012 in Skin Hair and Nails
Answered by Dr. Bimal Desai 16 minutes later

Thanks for query.

You seem to have subconjuctival hemorrhage of left eye due to escalator injury. This is a blood clot behind conjuctiva of eye and as conjuctiva is transparent you are able to see the blood clot.

This kind of hemorrhage takes 2-3 weeks to resolve completely. And as it is present behind the conjuctiva it is not possible to remove it.

I understand you are looking for some medications to remove this clot, but I would like to tell you that no medicine will work for such condition as it is dead blood. Sometimes we prescribe seratiopeptidase tablet to take care of surrounding oedema if any.

As your CT scan shows normal results, there is nothing to worry. The blood clot you see will disappear without any XXXXXXX in the eye in the next 2-3 weeks, sometimes even earlier. So do not try anything.

Some suggestions to you are:
- Don't wash your eye vigorously.
- Wear goggles to protect from sunlight.
- If you have any visual abnormality then consult your doctor.

Hope this is useful. If you have any query you should feel free to ask me.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor